A Note on "On the Construction of Boolean Functions with Optimal Algebraic Immunity"

この論文をさがす

著者

    • LI Yuan
    • School of Computer Science, Fudan University
    • FUTATSUGI Kokichi
    • School of Information Science, Japan Advanced Institue of Science and Technology

収録刊行物

  • IEICE transactions on fundamentals of electronics, communications and computer sciences

    IEICE transactions on fundamentals of electronics, communications and computer sciences 94(9), 1877-1880, 2011-09-01

参考文献:  6件中 1-6件 を表示

各種コード

  • NII論文ID(NAID)
    10030190955
  • NII書誌ID(NCID)
    AA10826239
  • 本文言語コード
    ENG
  • 資料種別
    SHO
  • ISSN
    09168508
  • データ提供元
    CJP書誌 
ページトップへ